Spectral theory and Cauchy problems on Lp spaces.
Mathematische Zeitschrift, Tome 216 (1994) no. 4, pp. 613-628
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1994__216_4_174671,
author = {Matthias Hieber},
title = {Spectral theory and {Cauchy} problems on {Lp} spaces.},
journal = {Mathematische Zeitschrift},
pages = {613--628},
year = {1994},
volume = {216},
number = {4},
zbl = {0905.47035},
url = {http://geodesic.mathdoc.fr/item/MZ_1994__216_4_174671/}
}
Matthias Hieber. Spectral theory and Cauchy problems on Lp spaces.. Mathematische Zeitschrift, Tome 216 (1994) no. 4, pp. 613-628. http://geodesic.mathdoc.fr/item/MZ_1994__216_4_174671/